# SDR QXEA9500144

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - EMERGENCY EXIT LIGHT ON SEAT 8B INOP.  REPAIRED BROKEN WIRE UNDER SEAT 8B.  LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
